# SDR FDEA202202210933

- Difficulty date: February 21, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 11,475 hours, 4,848 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Rivet
- Condition: Loose
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE RIVETS INSTALLED SCREWS
